# SDR MALA020480

- Difficulty date: August 14, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 445
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3297 AT 18,000 FT, SMOKE INFLIGHT DECK AND CABIN.  CREW HAD SMOKE GOGGLE ON, SUPPLEMENTAL A/C WAS TURNED OFF AND CONDITIONS IMPROVED.  AIR RETURN TO MEM.  MAINTENANCE INVESTIGATED AND FOUND SUPPLEMENTAL A/C COMPRESSOR MOTOR AT FAULT.  EXCESSIVELY ARCING.  MAINTENANCE REMOVED AND REPLACED SUPPLEMENTAL A/C COMPRESSOR MOTOR IAW ARR 8/8/2.
